# SDR JJBA20220515026

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 45,176 hours, 28,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51992
- Condition: Inoperative
- Part time: 2,930 hours, 2,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD WTF FAIRING EMERGENCY LIGHT INOPERATIVE. FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE ON THE SAME CIRCUIT. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT
